# SDR ASAA2012082492786

- Difficulty date: August 2, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 62,390 hours, 39,870 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN BS 727D HAS A CRACK .75 LONG BELOW STR 23L  IN CHEM MILLED AREA.  ACFT GROUNDED.  REPAIRED SKIN IAW SRM 53-00-01, FIG 201.
